# SDR COEA2011060316912

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371420238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 100049 HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  LOWER EXTERNAL FUSELAGE SKIN HAS CORROSION UNDER DME 1 ANTENNA (LENGTH 2.2", WIDTH 1.5", DEPTH .030").  REMOVED CORROSION AND DAMAGED SKIN COMMON TO DME 1 ANTENNA.  FABRICATED REPAIR DOUBLER AND SKIN FILLER AND INSTALLED IAW ATR42 SRM.
